# SDR TRBA2006042

- Difficulty date: June 18, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N4AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 244
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 188012003900L079
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WHILE IN TAXI, FIRST OFFICERS WINDSHIELD CRACKED.  AIRCRAFT RETURNED TO EIS.  REPLACED F/O WINDSHIELD, PERFORMED OPS CHECK AND LEAK CHECK.  FOUND WORKING PROPERLY AND NO LEAK NOTICED IAW JIC 56-11-00.  (M)
